# SDR 2001UALA00019

- Difficulty date: January 11, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N7261U
- Make and model: Boeing 727222
- Aircraft serial: 21408
- Aircraft time: 65,374 hours, 37,570 cycles
- Engine: Pwa JT8D15
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: SUNDSTRAND
- Part serial: 5007024620MO
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO BLOCK FOR SMOKE ODOR IN CABIN.  *S/D*  GASPER FAN OVERLOADED.  REPLACED GASPER FAN.
